Previous |  Up |  Next


Title: Dynamical stability of the typical continuous function (English)
Author: Steele, Timothy H.
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 55
Issue: 5
Year: 2005
Pages: 503-514
Category: math
MSC: 26A18
idZBL: Zbl 1150.26002
idMR: MR2200138
Date available: 2009-09-25T14:28:28Z
Last updated: 2012-08-01
Stable URL:
Reference: [BCl] BLOCK L.-COPPEL W.: Dynamics in One Dimension.Lecture Notes in Math. 1513, Springer-Verlag, New York, 1991. MR 1176513
Reference: [BBHS] BLOKH A.-BRUCKNER A. M.-HUMKE P. D.-SMÍTAL J.: The space of $\omega$-limit sets of a continuous map of the interval.Trans. Amer. Math. Soc. 348 (1996), 1357-1372. Zbl 0860.54036, MR 1348857
Reference: [B] BRUCKNER A. M.: Stability in the family of $w$-limit sets of continuous self maps of the interval.Real Anal. Exchange 22 (1997), 52-57. MR 1433599
Reference: [BBT] BRUCKNER A. M.-BRUCKNER J. B.-THOMSON B. S.: Real Analysis.Prentice-Hall International, Upper Saddle River, NJ, 1997. Zbl 0872.26001
Reference: [BC] BRUCKNER A. M.-CEDER J. G.: Chaos in terms of the map $x \mapsto\omega(x,f).Pacific J. Math. 156 (1992), 63-96. MR 1182256
Reference: [BS] BRUCKNER A. M.-SMITAL J.: A characterization of $\omega$-limit sets of maps of the interval with zero topological entropy.Ergodic Theory Dynam. Systems 13 (1993), 7-19. Zbl 0788.58021, MR 1213076
Reference: [FSS] FEDORENKO V.-SARKOVSKII A.-SMITAL J.: Characterizations of weakly chaotic maps of the interval.Proc. Amer. Math. Soc. 110 (1990), 141-148. Zbl 0728.26008, MR 1017846
Reference: [LY] LI T.-YORKE J.: Period three implies chaos.Amer. Math. Monthly 82 (1975), 985-992. Zbl 0351.92021, MR 0385028
Reference: [S] SMITAL J.: Chaotic functions with zero topological entropy.Trans. Amer. Math. Soc. 297 (1986), 269-282. Zbl 0639.54029, MR 0849479
Reference: [STH] SMITAL J.-STEELE T. H.: Stability of dynamical structures under perturbation of the generating function.(Submitted). Zbl 1161.37017
Reference: [TH] STEELE T. H.: Iterative stability in the class of continuous functions.Real Anal. Exchange 24 (1999), 765-780. MR 1704748
Reference: [TH2] STEELE T. H.: Notions of stability for one-dimensional dynamical systems.Int. Math. J. 1 (2002), 543-555. Zbl 1221.37085, MR 1860636
Reference: [TH3] STEELE T. H.: The persistence of $\omega$-limit sets under perturbation of the generating function.Real Anal. Excange 26 (2000), 421-428. Zbl 1056.26019, MR 1844412


Files Size Format View
MathSlov_55-2005-5_2.pdf 659.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo